About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 107276, 18 pages
http://dx.doi.org/10.1155/2012/107276
Research Article

Existence of Positive Solutions for Multi-Point Boundary Value Problems on Infinite Intervals in Banach Spaces

School of Mathematical Sciences, Qufu Normal University, Shandong, Qufu 273165, China

Received 18 July 2012; Accepted 12 September 2012

Academic Editor: Xinguang Zhang

Copyright © 2012 Zhaocai Hao and Liang Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhaocai Hao and Liang Ma, “Existence of Positive Solutions for Multi-Point Boundary Value Problems on Infinite Intervals in Banach Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 107276, 18 pages, 2012. doi:10.1155/2012/107276